# SDR QXEA200701423

- Difficulty date: September 14, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 16,299 hours, 16,611 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 401020101
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BOI FLIGHT 2391: JUST AFTER ROTATION, MASTER WARNING WITH FUSELAGE DOOR LIGHT ILLUMINATED ON THEN OFF.  AIRCRAFT RETURNED TO FIELD.  MAINTENANCE PERFORMED FUNCTIONAL TEST OF AFT PAX DOOR IAW TASK 52-12-00-720-801.  NO DEFECTS NOTED.  INTERROGATED PSEU HISTORY, NUMEROUS APDLK OPEN SHOWN.  REMOVED AND REPLACED AFT PAX DOOR LOCK PROX SENSOR IAW AMM TASK 52-71-01-000-802 AND 52-41-01-400-802.  OPS TEST GOOD.  CLEARED PSEU FAULT HISTORY.  AIRCRAFT RETURNED TO SERVICE.
